Subscribe to thousands of academic journals for just $40/month
Read and share the articles you need for your research, all in one place.

A symbolic framework for general polynomial domains in theorema: applications to boundary problems

ACM Communications in Computer Algebra , Volume 45 (3/4) – Jan 23, 2012

Details

Publisher
Association for Computing Machinery
Copyright
Copyright © 2012 by ACM Inc.
ISSN
1932-2240
D.O.I.
10.1145/2110170.2110181
Publisher site
See Article on Publisher Site

Free

1 page
Expand Tray Hide Tray

Loading next page...
1 Page
 
/lp/association-for-computing-machinery/a-symbolic-framework-for-general-polynomial-domains-in-theorema-D0wYz0mHEB